# SDR FDEA2020060111092

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,981 hours, 19,806 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 895010001
- Part serial: 00503
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY 16,000 FT, NR 1 FIRE LIGHT AND ALERT ILLUMINATED, WENT OUT AFTER 30-40 SECONDS, SEEMS TO HAVE GONE OUT AFTER THROTTLES CAME BACK DURING LEVEL OFF.  REMOVED AND REPLACED HARNESS FROM TB2 TO DH5 LUG A IAW AMM 26-11-03-4-1.  DUE TO REPLACEMENT OF THE HARNESS FROM TB2 TO DH5 REQUIRING COMPLETE REMOVAL OF THE DH5 RESPONDER.
